Jump to content

New here...


[An...]

Recommended Posts

Hey all. I thought I'd try this support forum. I've been on BW for awhile now.

 

I am 23-years-old and after some horrible events in my life last year I started taking .25mg of Klonopin for 6 months, I then raised my dose to .5mg for another 6 months. Finally in early March I decided to water titrate off. I'm down to .32mg or so, but I'm starting to really struggle. I'm really trying to hold it together. I have a great job, work full-time, travel for work, make weekend plans, but I think it is all catching up with me. I'm scared I'm going to get sicker as my dose gets lower. Most days I feel okay, sometimes sx free, but the last week has been hell.

 

I hope I make it though this. I am beyond scared.

Link to comment
Share on other sites

Hello Anna, a warm welcome to BenzoBuddies!

 

Many of us were introduced to benzos do to difficult events and tragedies in our lives.  I too was put on Klonopin and at first it really helped to make life more bearable, but as you found out there is a darker side to those pills. The addictive nature of these pills seems to blindside many people.

 

I understand that you are scared, I was there... as were many others who are here.  Not knowing what to expect is probably making you very apprehensive. You are doing very well titrating your way down to .32 mg from .5mg.  It seems like you are still living your life in a functional way so I think you should stick with it.  Did you devise your titration plan yourself and/or base it off of the Ashton Manual?  How much are you reducing your doses by?

 

Your symptoms may get more intense as you get lower but as long as you don't rush it you should do fine. Some people notice great improvements as soon as they are off their benzo after a slow steady taper.  We will support you along the way.  Do feel free to ask any questions or post any concerns.

Link to comment
Share on other sites

Welcome to the forum!

 

If your symptoms start getting too bad I would suggest that you stay at your current dose longer to stabilize before decreasing again.  I know is seems like it is going to drag out forever this way, but avoiding the repercussions from going to fast makes any additional time worth it in the long run.

 

Congratulations on your wise decision to be free!

Link to comment
Share on other sites

Should I try to find a different method that water titration. What about liquid suspesion? Can they use an brand of a generic? What pharmacy can do this? Do you think this could help?
Link to comment
Share on other sites

Hi Anna,

Welcome!

 

It actually sounds as if yo are doing well.

 

This is a very difficult process. It is worth it. It does get better, for everyone, in a different time frame. From what you posted, it seems to me that you have many wonderful aspects of your life to enjoy. Every day will be different, so, this is not meant to make your situation trite, calm of mind, focus and enjoy.

 

This forum is invaluable.  :thumbsup:

 

-Dan

 

 

 

Link to comment
Share on other sites

Should I try to find a different method that water titration. What about liquid suspesion? Can they use an brand of a generic? What pharmacy can do this? Do you think this could help?

 

I'm not sure if it would make a difference, but it certainly would not hurt to try.  You should be able to find a compounding pharmacist in your area. Have you tried a google search or looked in the phone book?

 

What is your current rate of taper?  In other words, how much do you cut and how often? Sometimes this can make a difference in how we feel.

Link to comment
Share on other sites

Anna-What you're actually doing by titrating is just suspending the K in water as its not water soluble. You might want to think about slowing down a hair. No crime in that...............BOX
Link to comment
Share on other sites

×
×
  • Create New...